# SDR CA070419002

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,800 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Departed
- Location: Compressor
- Component: Pwc
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE EXPERIENCED A SUDDEN POWER LOSS ON CLIMB OUT. THE ENGINE WAS SHUTDOWN AND THE A/C RETURNED TO BASE WITHOUT ANY FURTHER INCIDENT. THE POWER SECTION WAS REMOVED FOR INVESTIGATION.   THE INVESTIGATION REVEALED THAT PIECES WERE MISSING FROM SEVERAL CT IGV`S, MULITPLE CT BLADES BEING DAMAGED (IE. MISSING PIECES) AS WELL AS DAMAGE TO SEVERAL PT BLADES AND GUIDE VANES. THE ENGINE HAS 4538.3 HRS AND 4622 CYCLES SINCE O/H AND IS ON CONDITION FOR HOT SECTION INSPECTIONS. THE LAST HSI WAS COMPLETED 2068.6 HRS AND 2695 CYCLES AGO WHEN 0.0 TSO CT BLADES P/N 3039901 WERE RE-INSTALLED.  THE ENGINE HAS BEEN SENT FOR O/H AND FURTHER INFO WILL BE AVAILABLE AFTER WHEN A TEARDOWN REPORT BECOMES AVAILABLE (TC# 20070
